# SDR DALA2023082406898

- Difficulty date: August 18, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N114DN
- Make and model: Airbus A321-211
- Aircraft serial: 10122
- Aircraft time: 8,025 hours, 3,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4R DOOR SLIDE PRESSURE IN RED NO GO BAND. R/R 4R DOOR SLIDE PER A321 WORKCARD 2561-4002-RA. (J. TILIAKOS 824750) RII C/W OF RA SLIDE ASSY PER AMDS W/C 2561-4002-RA QC 2002 (603159). (LP# 4969480)
